# SDR SWAA2018090424806

- Difficulty date: September 3, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 20,303 hours, 8,790 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 4175A5600
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN OVERHEAD PLASTIC EXIT SIGN BROKEN.  R&R SIGN PER AMM.
